MathSciNet Relay Station
MathSciNet bibliographic data
MR1486892 (99e:49032) 49L25 (35D10 35F25 49N60)
Cannarsa, Piermarco; Mennucci, Andrea; Sinestrari, Carlo Regularity results for solutions of a class of Hamilton-Jacobi equations. Arch. Rational Mech. Anal. 140 (1997), no. 3, 197–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement